Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Side effect of Amlopres usage

I have been a high bp patient for over 20 years. Last 5 years or so have taken amlopres at. I read some where it leads to low sex drive and erectile dysfunction Is this true. pl advise
Fri, 15 Jul 2011
Report Abuse
Endocrinologist 's  Response
Hi,K vohra,
Thanks for query

but in reference of Lexi-Comp,full drug information ,the Adverse Reactions Significant was Male sexual dysfunction(erectile dysfunction) (1% to 2%) of the studied population.
before putting the blame of saying amlopress as the reason for ED.

you have to rule out the other causes of erectile dysfunction

but ideally i would say that u can change amlodpine to other anti hypertensives and see.
thank you
dr arun kannan
please free to reply any clarifications.
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,K vohra,
Thanks for query,
Amlopres is calcium channel blocker and has no effect in erection.
Other drug is beta blocker which causes erectile dysfunction.
So I think there is no problem in taking amlopres at.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sexual dysfunction


Side effect of Amlopres usage

Hi,K vohra, Thanks for query but in reference of Lexi-Comp,full drug information ,the Adverse Reactions Significant was Male sexual dysfunction(erectile dysfunction) (1% to 2%) of the studied population. before putting the blame of saying amlopress as the reason for ED. you have to rule out the other causes of erectile dysfunction but ideally i would say that u can change amlodpine to other anti hypertensives and see. thank you dr arun kannan please free to reply any clarifications.